Refinements and reverses of Hölder-McCarthy operator inequality via a Cartwright-field result

[img]
Preview
Ep44540.pdf - Published Version (333kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Refinements and reverses of Hölder-McCarthy operator inequality via a Cartwright-field result. Facta Universitatis: Series Mathematics and Informatics, 35 (3). pp. 815-823. ISSN 0352-9665

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/44540
DOI https://doi.org/10.22190/FUMI2003815D
Official URL http://casopisi.junis.ni.ac.rs/index.php/FUMathInf...
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords H¨older-McCarthy operator inequality; selfadjoint operator; Hilbert space; nonnegative operator
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login